Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Headache, no confidence, zero positive thoughts. Taking nexito helps, if stopped comes back. Why? What to do?

its shiva.I was taking nexito 20 mg for 2 years.after that i started taking nexito 10.but in wanna stop this medication.but if i stop the medicine after 2 - 3months i ll get severe haedache waith 0% positive thoughts and no confidenerc. it comes into control if i take the tablet once again..why so..pls let me know..waht i have to do?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Nexito contains escitalopram. It is a SSRI drug and it is a very nice antidepressant medicine. You were taking it 20 mg per day and later 10 mg per day. You have complaints of negative thoughts, low confidence, headache. These are the features of depression only. Headache may be a somatic manifestation of depression. So when you stop the drug symptoms reoccurs. If you want to get proper relief I would advise you to please visit a good Psychiatrist for expert opinion. Don't try to stop medicine by your own.

Dr. Seikhoo Bishnoi, MD
Answered: Thu, 11 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor